# SDR CALA2010052700226

- Difficulty date: May 26, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELTFRAME CRACKED AT LT SIDE STA 1580 BETWEEN STRINGERS 8LT AND 9LT INSTALLED REPAIR AT STA 1580 LT SIDE BETWEEN STRINGER 8LT AND 9LT.  ISSUED DIP 05262 TO PERFORM DETAILED VISUAL INSP AT 12,000 FLIGHT CYCLES OR 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST.  INSPECT AT INTERVALS AT 12,000 FLT CYCLES FROM REPAIR OR 50,000 TOTAL AIRFRAME FLT CYCLES WHICHEVER COMES FIRST.
